# SDR YENA2022060600563

- Difficulty date: June 4, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 80,250 hours, 29,333 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACE, CPCP PROGRAM CORROSION SHEAR TIE LOC. FR32 AND BTW STR41R AND 42R IN FWD CARGO COMPARTMENT (CPCP RELATED MPD TASK 532180-01); "REMOVED AND REPLACED SHEAR TIE LOC. FR32 AND BTW STR41R AND 42R IN FWD CARGO COMPARTMENT I.A.WSRM-51-72-11 AND DWG # D53231586.ALL WORK ACCOMPLISHED ON AE NR #2022-197394
REMOVED AND REPLACED SHEAR TIE LOC. FR32 AND BTW STR41R AND 42R IN FWD CARGO COMPARTMENT I.A.W SRM 51-72-11 AND DWG #D3231586. ALL WORK ACCOMPLISHED ON AE NR #2022-197394"
